| Model Number |
6937A-58 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Purulent Discharge (1812); Erythema (1840); Discomfort (2330); Swelling/ Edema (4577); Medical device site infection (4845)
| Date of Event |
02/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that twenty days post implantable cardioverter defibrillator (icd) and defibrillation right ventricular (rv) lead im plant, the patient experienced an escherichia coli pocket infection with discomfort, purulent discharge, redness, and swelling.The patient was administered antibiotics.The defibrillation rv lead was explanted, the existing pace/sense rv lead and right atrial (ra) lead remain in use, and the icd was explanted and replaced with an implantable pulse generator (ipg).No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: ddpa2d1 icd; implant date (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.